# SDR ASAA201906249782

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,919 hours, 1,838 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II MESSAGE AIR BLEED AFTER SHUTDOWN GROUNDED - YES. DEFERRED
